History


Help on query formulation
Partitions of primes. (English)
Parabola 45, No. 1, 3-12 (2009).
From the editorial: The article starts with an interesting extension of a problem that was published in {\it Parabola} almost thirty years ago and then continues with some very nice further explorations on partitioning sets of prime numbers. The article contains some interesting propositions and proofs but it is also illuminating for the way that it introduces new lines of inquiry and mathematical discovery.
Classification: F60
Valid XHTML 1.0 Transitional Valid CSS!